# SDR DXTA2023091895810

- Difficulty date: September 18, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N573QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605827
- Aircraft time: 12,588 hours, 9,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 99190581
- Part serial: 0816B
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHT ON EMERGENCY EXIT SIGN ABOVE THE LAVATORY SEAT IS BURNT OUT.   REMOVED AND REPLACED THE ESCAPE HATCH DOOR PASSENGER SERVICE UNIT EMERGENCY EXIT SIGN ASSEMBLY. INSTALLED A CUSTOMER SUPPLIED NEW ASSEMBLY. PERFORMED OPS CHECKS WITH NO DISCREPANCIES. WORK PERFORMED IAW AMM SECTION 33-50-02
